# SDR COMA0570065

- Difficulty date: June 14, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 7,435 hours, 5,601 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Fuselage
- Part time: 7,435 hours, 5,601 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSVERSE BEAM AT FS 280 FROM LBL 36 TO RBL 36 CORRODED ALONG UPPER AND LOWER EDGES.  REPLACED THE TRANSVERSE BEAM AT FS 280 IAW BOMBARDIER REO 670-53-11-047 REV C.
